# SDR ASAA0873625

- Difficulty date: October 3, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 28,975 hours, 12,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER CABIN SCRATCHES ON FLOORBOARD SUPPORT BS 312 TO BS 328 RBL 10.  FLOORBOARD SUPPORT BEAM AT BS 312 TO BS 328 RBL 10 REPLACED WITH MADE REPAIR PART IAW B737 700 SRM 51 40 02.
